Fredholm alternative for nonlinear operators and applications to partial differential equations and integral equations

Jindřich Nečas

Časopis pro pěstování matematiky (1972)

  • Volume: 097, Issue: 1, page 65-71
  • ISSN: 0528-2195

How to cite

top

Nečas, Jindřich. "Fredholm alternative for nonlinear operators and applications to partial differential equations and integral equations." Časopis pro pěstování matematiky 097.1 (1972): 65-71. <http://eudml.org/doc/21116>.

@article{Nečas1972,
author = {Nečas, Jindřich},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {1},
pages = {65-71},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Fredholm alternative for nonlinear operators and applications to partial differential equations and integral equations},
url = {http://eudml.org/doc/21116},
volume = {097},
year = {1972},
}

TY - JOUR
AU - Nečas, Jindřich
TI - Fredholm alternative for nonlinear operators and applications to partial differential equations and integral equations
JO - Časopis pro pěstování matematiky
PY - 1972
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 097
IS - 1
SP - 65
EP - 71
LA - eng
UR - http://eudml.org/doc/21116
ER -

References

top
  1. F. E. Browder, Existence and uniqueness theorems for solutions of non-linear boundary value problems, Proc. Symposia on Appl. Math. Amer. Math. Soc. 17 (1965), 24-49. (1965) Zbl0145.35302MR0197933
  2. F. E. Browder, Existence theorems for non-linear partial differential equations, Proc. Amer. Math. Soc. 1968 Summer Institute in global Analysis (to appear). (1968) 
  3. D. G. de Figueiredo, Ch. P. Gupta, Borsuk type theorems for non-linear non-compact mappings in Banach space, to appear. 
  4. M. A. Krasnoselskij, Topological methods in the theory of non-linear integral equations, Pergamon Press, N. Y., 1964. (1964) 
  5. M. Kučera, Fredholm alternative for non-linear operators, thesis 1969, Charles University, Prague. (1969) 
  6. J. Leray J. L. Lions, Queiques resultats de Višik sur les problemes elliptiques non lineaires par les méhodes de Minty-Browder, Bull. Soc. Math. France 93 (1965), 97-107. (1965) Zbl0132.10502MR0194733
  7. G. J. Minty, Monotone (non-linear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. (1962) Zbl0111.31202MR0169064
  8. J. Nečas, Sur Palternative de Fredholm pour les operateurs non lineaires avec applications aux problemes aux limites, Annali Scuola Norm. Sup. Pisa, XXIII (1969), 331-345. (1969) Zbl0187.08103MR0267430
  9. J. Nečas, Remark on the Fredholm alternative for non-linear operators with application to non-linear integral equation of generalized Hammerstein type, to appear. Zbl0235.47039
  10. S. L. Pochožajev, On the solvability of non-linear equations involving odd operators, Functional Analysis and Appl. (Russian), I (1967), 66-73. (1967) 
  11. M. I. Višik, Quasilinear strongly elliptic system of differential equations having divergence form, (Russian), Trudy Mosk. Mat. Ob§5. I2 (1963), 125-184. (1963) MR0156085

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.